Parameterized nonlinear equations on dirichlet forms

Alexandru Kristály, Donal O'Regan, Csaba Varga

Research output: Contribution to journalArticle

Abstract

By using variational techniques we prove the existence of two nontrivial solutions for a parameterized nonlinear equation relative to Dirichlet forms.

Original languageEnglish
Pages (from-to)317-326
Number of pages10
JournalCommunications in Applied Analysis
Volume13
Issue number3
Publication statusPublished - Jul 1 2009

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this